# SDR AALA2020011309036

- Difficulty date: October 20, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 21,929 hours, 4,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR CUT OUT LOWER SILL AT FR 68 AND S23R AND -Y1732. REPAIRED LOWER SILL PER SRM 53-41-14-300-01 FIG 001.
